# SDR DLM8K060325

- Difficulty date: April 26, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 35,617 hours, 27,390 cycles
- Engine: Pwa JT8D219
- Engine time: 14,926 hours, 26,430 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part serial: P80385
- Condition: Leaking
- Location: Apu
- Part time: 14,926 hours, 26,430 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB CREW REPORTED SMOKE IN CABIN T/S SYS-REPLACED APU OIL CAP-FOUND HOLD DOWN SPRING WEAK.   INSPECTED OIL SYS-TIGHTENED LOOSE B-NUT. PERFORMED OPN 508 DUCT BURNOUT.  ALL OPS NML AND OPN 5088 CABIN SMOKE/ODOR T/S-ALL OPS NML.
